MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Model Number 1989
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that after placing the implant, the healing screw stopped in the middle and could not be installed until the end as it got stuck.The implant was removed and replaced with a new one in the same procedure.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
One (1) impl twist mp-1 3.75 mm 1 0 mm (1989) was returned for investigation.Visual evaluation of the as returned product identified the implant was returned with the mount, healing screw, and opened packaging.No apparent malfunction with the returned devices.Functional testing to recreate the reported event verified the healing screw seated to the implant as intended.A pre-existing condition noted on the per was moderate bone density (type ii).The reported device was located on tooth # 30 (universal) and was placed and removed on the same day.The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: 8962 rev 3 - 09/19; warnings; page 1.Dhr review: dhr review was completed for the subject lot number (2019060330).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2019060330) for similar events and no other complaint was identified.Review completed utilizing keywords: does not disengage/release.Post market trending review: april post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product (1989).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction has not occurred and the reported event was unconfirmed.Sections updated: b4: date of this report d9: device availability and product return date g3: date investigation results were received g6: type of report and follow up number h2: follow up type h3: device evaluated h6: adverse event problem codes h10: manufacturer's narrative.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13192248
Report Number0002023141-2022-00044
Device Sequence Number5199359
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)240911(10)2019060330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2024
Device Model Number1989
Device Catalogue Number1989
Device Lot Number2019060330
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer06/25/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale